# SDR UIEA200800343

- Difficulty date: November 21, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 101,539 hours, 20,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER L/E PANEL HAS A 19 INCH COMPOSITE CRACK AT ILES 657.22, 5.0 INCHES FROM PANEL FRONT EDGE.  PERMANENT REPAIR ACCOMPLISHED AS PER SRM 51-40-09 FIG 18, SHEETS 2 AND 5 AND SRM 51-40-12.  REF ATLAS AIR EO 4757A467.
